# SDR ASAA2022102340443

- Difficulty date: October 23, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 2,822 hours, 844 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L VALVE WING ANTI ICE ILLUMINATED AFTER SELECTING IT ON AT 19,000' TURNED IT BACK ON AROUND 9000' AND IT DID NOT RE-ILLUMINATE. GROUNDED - YES. REF B737-9 IFIM TASK 30-11-00-810-808 VALVE OPERATES SMOOTHLY. PERFORMED WING THERMAL ANTI ICE VALVE OPS TEST REF B737-9 AMM 30-11-11. OPS NORMAL. GROUND VERIFICATION GOOD.
